# SDR AALA2020032549006

- Difficulty date: March 23, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 9,697 hours, 3,705 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EMERGENCY AISLE LIGHTING IS INOP AT SEAT ROW 14 ABC AND SEAT ROW 15ABC. FOUND WIRE NOT CONNECTED/BROKEN AT SEAT ROW 15ABC REPAIRED WIRE AT SEAT ROW 15ABC PER AA ESPM 20-43-11-101, WDM 33-51-07, ASM 33-51-04, OPERATIONAL CHECKS GOOD.
